# SDR AALA952144

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Assy
- Part number: 695501AA000PC0A
- Condition: Defective
- Location: Tail Section
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1170 - AFTER TAKEOFF, AIRCRAFT FILLED WITH SMOKE AND HYDRAULIC ODOR.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED HIGH PRESSURE FILTER ASSEMBLY FOR THE BLUE HYDRAULIC SYSTEM AND YELLOW HYDRAULIC SYSTEM RESERVOIR PRESSURE RELIEF VALVE.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT AND BURNED OFF REMAINING ODOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
